# SDR SWAA2013040214407

- Difficulty date: March 28, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 20,489 hours, 12,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT ANGLE CRACKED AT BS 868, LBL 11.  REMOVED AND REPLACED ANGLE PER SRM.
